RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1993, Volume 5, Issue 1, Pages 232–241 (Mi aa374)  

This article is cited in 13 scientific papers (total in 13 papers)

Research Papers

Elements of Morse theory on Aleksandrov spaces

G. Ya. Perel'man

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (973 kB)

English version:
St. Petersburg Mathematical Journal, 1994, 5:1, 205–213

Bibliographic databases:

Received: 02.09.1992

Citation: G. Ya. Perel'man, “Elements of Morse theory on Aleksandrov spaces”, Algebra i Analiz, 5:1 (1993), 232–241; St. Petersburg Math. J., 5:1 (1994), 205–213

Citation in format AMSBIB
\Bibitem{Per93}
\by G.~Ya.~Perel'man
\paper Elements of Morse theory on Aleksandrov spaces
\jour Algebra i Analiz
\yr 1993
\vol 5
\issue 1
\pages 232--241
\mathnet{http://mi.mathnet.ru/aa374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1220498}
\zmath{https://zbmath.org/?q=an:0815.53072}
\transl
\jour St. Petersburg Math. J.
\yr 1994
\vol 5
\issue 1
\pages 205--213


Linking options:
  • http://mi.mathnet.ru/eng/aa374
  • http://mi.mathnet.ru/eng/aa/v5/i1/p232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. PERELMAN, G, “WIDTHS OF NONNEGATIVELY CURVED SPACES”, Geometric and Functional Analysis, 5:2 (1995), 445  crossref  mathscinet  zmath  isi
    2. Petrunin, A, “Parallel transportation for Alexandrov space with curvature bounded below”, Geometric and Functional Analysis, 8:1 (1998), 123  crossref  mathscinet  zmath  isi
    3. Petrunin, A, “Collapsing vs. positive pinching”, Geometric and Functional Analysis, 9:4 (1999), 699  crossref  mathscinet  zmath  isi
    4. Menguy, X, “Noncollapsing examples with positive Ricci curvature and infinite topological type”, Geometric and Functional Analysis, 10:3 (2000), 600  crossref  mathscinet  zmath  isi
    5. Zamfirescu, T, “On the cut locus in Alexandrov spaces and applications to convex surfaces”, Pacific Journal of Mathematics, 217:2 (2004), 375  crossref  mathscinet  zmath  isi
    6. Sormani, C, “Universal covers for Hausdorff limits of noncompact spaces”, Transactions of the American Mathematical Society, 356:3 (2004), 1233  crossref  mathscinet  zmath  isi
    7. St. Petersburg Math. J., 17:3 (2006), 477–491  mathnet  crossref  mathscinet  zmath  elib
    8. Worner A., “A Splitting Theorem for Nonnegatively Curved Alexandrov Spaces”, Geom. Topol., 16:4 (2012), 2391–2426  crossref  isi
    9. Mitsuishi A. Yamaguchi T., “Collapsing Three-Dimensional Closed Alexandrov Spaces With a Lower Curvature Bound”, Trans. Am. Math. Soc., 367:4 (2015), PII S0002-9947(2014)06091-1, 2339–2410  isi
    10. Chen X. Grove K., “Rigidity Theorems For Submetries in Positive Curvature”, Adv. Math., 289 (2016), 784–796  crossref  isi
    11. St. Petersburg Math. J., 29:1 (2018), 3–31  mathnet  crossref  mathscinet  isi  elib
    12. Harvey J. Searle C., “Orientation and Symmetries of Alexandrov Spaces With Applications in Positive Curvature”, J. Geom. Anal., 27:2 (2017), 1636–1666  crossref  mathscinet  zmath  isi  elib  scopus
    13. Galaz-Garcia F., Zarei M., “Cohomogeneity One Topological Manifolds Revisited”, Math. Z., 288:3-4 (2018), 829–853  crossref  isi
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:4855
    Full text:1861
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018